# SDR 02FDEA00969

- Difficulty date: December 26, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-100
- Aircraft serial: 19082
- Aircraft time: 66,177 hours, 49,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1070 TO 1090, STRINGER 29R IS CORRODED.  REMOVED AND REPLACED STRINGER SECTION IAW SRM.
